Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Panadol Advance - 32 x 500mg Tablets
  • Panadol Advance - 32 x 500mg Tablets
Panadol Advance 32 x 500mg Tablets_30

Panadol Advance - 32 x 500mg Tablets

Availability: In stock

£2.49 RRP £2.98
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 3 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£2.49 RRP £2.98
Warning Maximum Product Quantity of 3

Panadol Advance - 32 x 500mg Tablets

£2.49

Checked By

What is Panadol Advance?

Panadol Advance are pain relief tablets that help to ease many different kinds of aches and pains, including headaches, toothache, period pain, and pain caused by mild arthritis. Panadol Advance is gentle on the stomach and absorbs quickly, providing pain relief as soon as you need it.

 

What kinds of aches and pains can this product relieve?

Panadol Advance can be used to ease lots of different kinds of aches and pains. Some of the most popular reasons that people use this product include:

  • Headache
  • Migraine
  • Tension headache
  • Rheumatic pain
  • Muscle pain
  • Toothache
  • Period pain
  • Backache
  • High temperature
  • Sore throat
  • Fever
  • Mild arthritic pain
  • Symptoms of cold and flu

 

How will this product help to ease my pain?

Panadol Advance contains the active ingredient paracetamol, a popular painkiller which many people use for relief from everyday aches and pains. Paracetamol helps to ease pain but can also help to reduce fever or high temperatures, making it the ideal remedy for symptoms of cold and flu.

 

Can I use this product if I’m pregnant or breastfeeding?

Speak to your doctor or Chemist 4 U pharmacist before taking Panadol Advance or any other medication if you are pregnant. You can take this product if you are breastfeeding, but speak to your doctor or another medical professional first to be sure.

 

Can I take these tablets if I am on other medication?

Panadol Advance should not be taken at the same time as some medications as they may interact. Speak to your doctor or Chemist 4 U pharmacist before using this product if you are on any other medication, including:

  • Metoclopramide or domperidone, which are used for nausea and vomiting
  • Cholestyramine, used to lower blood cholesterol
  • Anticoagulants or blood thinning drugs, e.g. warfarin

 

How to use Panadol Advance

Take one dose every 4 – 6 hours as needed, making sure to leave at least 4 hours between each dose and do not take more than 4 doses in any 24-hour period.

  • For adults and children over the age of 16, take 1 – 2 tablets for each dose
  • For children aged between 10 – 15, take one tablet for each dose

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Panadol Advance, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Panadol Advance not be used?

Panadol Advance are not suitable for use by children under the age of 10. Do not take this product if you are allergic to paracetamol or any of the other listed ingredients. Do not take Panadol Advance if you:

  • Have liver or kidney disease, including alcoholic liver disease
  • Have mild arthritis and need to take painkillers every day
  • Are taking any other paracetamol-containing products

Panadol Advance should not be taken at the same time as some medications as they may interact. For a list of which medicines should not be used with this product, please read the patient information leaflet.

 

Does this product have side effects?

Like all medicines, Panadol Advance can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
  • Skin rash or peeling, mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking painkillers such as ibuprofen or aspirin.
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin

If you experience these or any other side effects while taking Panadol Advance, stop use and speak to your doctor or Chemist 4 U pharmacist immediately. For more information about reporting side effects of medication, please see the Government’s Yellow Card Scheme.

 

How to store this product

Store out of sight and reach of children. Do not use after the expiry date printed on the packaging.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice:

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.

HOW TO TAKE.
For oral use:
Adults: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children (6-12 years): Give 1/2 to 1 tablet every 4 hours as required. Do not give more frequently than every 4 hours. Not more than 4 tablets should be given in 24 hours. Do not give to children for longer than 3 days without consulting a doctor. Do not give to children under 6 years of age.

DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE.
Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine if you have severe liver or kidney disease, including alcoholic liver disease.
If you suffer from mild arthritis and need to take painkillers every day.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.


Storage

Keep out of the reach and sight of children.
Each tablet contains the active ingredient Paracetamol 5 mg

Tablet core:

Pregelatinised starch

Calcium carbonate

Alginic acid

Crospovidone

Povidone (K-25)

Magnesium stearate

Colloidal anhydrous silica

Parahydroxybenzoates (sodium methyl parahydroxybenzoate (E219), sodium ethyl parahydroxybenzoate (E215) and sodium propyl parahydroxybenzoate

(E217))

Film coat and polish:

Opadry white (YS-1-7003)

Carnauba wax

Purified water

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pain Relief Pain Relief / Back Pain Panadol